# SDR SWAA2023032313017

- Difficulty date: March 6, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 59,993 hours, 39,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE (CENTER) AT FWD SERVICE DOOR 2023-165240<[01] TOOL USED: DIGITAL CALIPER P/N: 500-193-30 S/N:0000293 DUE DATE: 12/OCT/23;[02] REPAIRED BY WELDING SCUFF PLATE (CENTER) AT FWD SERVICE DOOR I.A.W. BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975 SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED BY WELDING SCUFF PLATE (CENTER) AT FWD SERVICE DOOR I.A.W. BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975
